# SDR AALA201709129046

- Difficulty date: September 2, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,390 hours, 24,759 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT GALLEY AFT CORNER FITTING OF FRAME 68 AT THE R2 DOOR.  REPLACED THE CORNER FITTING IAW SRM 51-72-11, SRM 51-42-11 AND DRAWING D53480505.
